# SDR AALA202103249002

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8758
- Aircraft time: 4,475 hours, 1,320 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAV DOOR DOES NOT OPERATE. FOUND TRIM LOOSE ON DOOR FRAME AND SECURED IT PER CMM 25-43-24.
